# SDR SWIA202266411

- Difficulty date: July 14, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FLAP VANE, INBD LEADING EDGE SKIN WORN AREAS     (C-CHECK RO 8/31/2022)    REMOVED AND INSTALLED NEW THE RH WING INBOARD FLAP VANE INBOARD LEADING EDGE SKIN REF CRJ 200 SRM 51-42-13 WITH DRAWING 601R14302 REV E FOR FASTENER CALL OUT. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337 FORM
